Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

medine for blood pressure in the range of 90/150

My blood pressure used to be in the range of 90/150 should i take medicine regularly. If not what will happen.? My blood pressure used to be in the range of 90/150 should i take medicine regularly. If not what will happen.?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
's  Response
I believe you have Should it read 150/90? There's no way for it to be 90/150 and you not be on medication everyday. Yes 150/90 is too high and needs medication. If not you could have a stroke or heart attack or die since high BP is known as the silent killer it could shoot up higher and you not even know it. So see your Dr if your BP readings are this high. You need medication.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What are the new blood pressure ranges? I understand they recently changed, with higher numbers than before that indicate meds are necessary. Aldo, recently read that ranges vary by age, with those over 60 getting a pass on meds until BP reads 150/90. True?

doctor1 MD

hi my blood pressure shot up to 170 to 105(lower), I do take medication on regular basis, exercise regular, intake less sodium, I am always in the range of 150 over 90, but today was bit high for a while than it get back to normal, how do i keep it low immidietly? Anil

doctor1 MD

I m a 44 year old woman. My blood pressure is consistently in the 140 - 150 range systolic and high 90 s diastolic while I m resting. I m taking 20 mg of Lisinopril a day, walking for 30 minutes daily, watching my sodium intake, and trying to reduce my stress level. I m also taking 75 mg of Venlafaxine daily as well as 5 mg of Crestor. What are my options for reducing my blood pressure? Should my Lisinopril be increased or should another medication be added? My doctor wants to slowly titrate the medications, but I m worried about prolonging the increased blood pressure. What s your opinion?

Recent questions on  Hypertension

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...